# SDR CALA2025121612165

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 57,274 hours, 20,588 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2   UPON FURTHER INSPECTION  OF LT PACK, FOUND DIFUSER BYPASS DOOR OF EXHAUST PLENUM MISSING + UPPER ANGLE FLANGE CRACKED. REF LP 7253848 FOR CORRECTIVE ACTION LT PACK TRIP LIGHT ON . FOUND LT PACK EXHAUST BYPASS DOOR MISSING ON PLENUM. REF L/P 7256136 FOR PDA. TRIP RESET NO HELP, THE LT PACK LIGHT ON. NEEDS TO DEFER. OK TO DEFER. APPROVED R & R LT PRIMARY DEFUSER IAW AMM 21-51-03 RAN PACK FOR 30MIN NO FAULTS FOUND AT THIS TIME.
